# SDR AALA202506036307

- Difficulty date: June 1, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N102NN
- Make and model: Airbus A321-231
- Aircraft serial: 5860
- Aircraft time: 40,343 hours, 8,080 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: M120GB398
- Condition: Stuck
- Location: Fuel Transfer
- Part time: 87,111 hours, 34,735 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT A CENTER LEFT FUEL TRANSFER FAULT ECAM MESSAGE DISPLAYED AND THAT THE CENTER LEFT TRANSFER PUMP DID NOT WORK IN EITHER AUTO OR MANUAL MODE. ON FUEL SD PAGE IT SHOWED AMBER XX FOR CENTER LEFT TRANSFER PUMP AT ALL TIMES IN AUTO, AND IN MANUAL MODE WHEN PUMP WAS SELECTED OFF. IT APPEARED TO VERY SLOWLY TRANSFER FUEL WHEN SELECTED OFF. MAINTENANCE FOUND THE CENTER LEFT TANK CONTROL VALVE ACTUATOR 11QL STUCK IN THE CLOSE POSITION AND REPLACED IT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
